Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can partner's cholesterol medication affect low progesterone?

My husband takes cholesterol medication ...could that affect my low progesterone? I am 6-1/2 weeks pregnant and I just had my progesterone levels checked last week because at my first OB-GYN appointment there wasn t a heartbeat . My levels were checked twice - the second time after 48 hours. The first blood test came back around 5.6 or so the second test came back lower (i think like 4.5 or something). I m on a miscarriage watch , then on Tuesday they want to do another ultrasound to see if they can see movement or heartbeat. What do you suggest? Can they give me some sort of progesterone pill or something? Or would this even help? Any thoughts? Thank you!
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, what ever your husband is taking or taken that doe snot affect your hormone level in any way, if the fetus is not having heart beat then this is medical emergency and this need to be taken seriously in my opinion you need to take the second opinion, as early as possible, even to see the neonatologist, hope this information helps you, take care and have nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor